# SDR QXEA2013082101246

- Difficulty date: July 31, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 489.5-509 S26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 489.5-509, S26L HAS CORROSION ON RIVETS.  REMOVED CORRODED FASTENERS (7EA) AT APPROX FS X489.5-509 ON STR 26L IAW SRM 51-42-05 PROCEDURE 4, ITEM E, STEPS 1-8.  INSTALLED NEW FASTENERS (7) FLUSH RIVETS AT APPROS FS X489.5-509 ON STR 26L IAW SRM 51-42-05, PROCEDURE 4, ITEM D, STEP 3-8.  NO CORROSION FOUND AROUND RIVETS.  RESTORED PRIMER AND FINISH TO RWEORK AREA IAW SRM 51-25-10, PROCEDURE 5, ITEM D, STEP 2.
